Previous |  Up |  Next


Title: Beweis einiger Sätze über die analytische Ausgleichung. I (German)
Title: Proof of some theorems on analytic curve fitting theory (English)
Author: Tauber, Alfred
Language: German
Journal: Aktuárské vědy
Volume: 6
Issue: 2
Year: 1936
Pages: 49-55
Category: math
Keyword: curve fitting, mortality tables
MSC: 65D10
idZBL: JFM 62.1383.03
Date available: 2015-12-15T06:27:48Z
Last updated: 2016-04-11
Stable URL:
Related article:


Files Size Format View
AktuarskeVedy_06-1936-2_1.pdf 1.048Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo